# SDR CHI2010

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: N194CH
- Make and model: Boeing 1072
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 107DS2131
- Condition: Malfunctioned
- Location: Nr 1 Idler
- Part time: 20 hours
- Component: 107D2003515
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CLUTCH HAD OVERRUN DURING TOPPING CHECK AND WOULD NOT RE-ENGAGE.  NO PROBLEM FOUND WITH CLUTCHES, HUB OR PINION.  (X)
